MathSciNet Relay Station
MathSciNet bibliographic data
MR2372209 14D21 (14C05 16G20 53C26)
Kuznetsov, Alexander Quiver varieties and Hilbert schemes. Mosc. Math. J. 7 (2007), no. 4, 673–697, 767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement